# SDR SWIA200921922

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 16,170 hours, 14,108 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Fod
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON ROTATION ELEVATOR HESITATED AND DID NOT GIVE FULL AUTHORITY MOMENTARILY.  (FLT 6655)  REMOVED FOD FROM AFT EQUIPMENT BAY.
